# SDR 2007UALA04717

- Difficulty date: November 15, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 24,101 hours, 9,397 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  CURRENT PRI 830. O2 AT 1600 PSI AT START OF FLIGHT.  FOUND MASK LEAKING. REPLACED THE F OBS MASK AND SERVICED THE CREW O2 SYSTEM.
